# SDR ASAA2022050138186

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 49,350 hours, 14,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 18522
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 30,301 hours, 9,327 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CAUTION LIGHT ILLUMINATES DURING RECALL. GROUNDED - YES. REPLACED THE CONTROL CABIN TRIM AIR MODULATING VALVE, LEAK AND OPS CHECK GOOD REF B737-800 AMM 21-61-21/401 AND B737-800 FIM 21-62 TASK 842.
